# SDR DALA2017101807623

- Difficulty date: October 18, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 68,545 hours, 21,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE EMERGENCY LIGHT BATTERIES LOW.  R & R THE BATTERIES IAW MM 33-51.
